I have been on Azopt for about 8 months and lately I have been having terrible heartburn and a burning sensation in my upper body after I take it. Anyone else experienced these side effects... wondering because I also take Xalatan and can't figure which one is causing problems
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Scalp and upper body with small raised welted area that itches severly and is painful?? Not scaly, not red, just small irritated area, itches, burns, ...
0 answers • 28 Aug 2011
Has anyone experienced bad side effects from taking either Inderal or Lopressor or any side effects?
... from discontinuing usage? Such as hallucinations, ongoing needle like pains all over body, a burning sensation.
1 answer • 17 Jan 2012
I have acid reflux or Gerd but lately I have had a uti and having to take cipro and have extra burning in my chest area. I also have panic attacks at ...
4 answers • 31 May 2012
... antibiotics and though it's gone and I take my heartburn med I have no relief in fact it's worse I do have gastritis no more plory h my ...
1 answer • 27 Sep 2014
When I have indigestion or heartburn I get sharp burning pains that shoot to a particular spot in the upper section of my right arm. Where it ...
3 answers • 13 Feb 2015